Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Prescribed with aviane for irregular menstrual cycle. Suffering from hirsutism. Taking novo-cyproterone. Excessive hair growth. Suggestions?

Hi, my doctor prescribed me aviane because i was having irregular cycles, and it caused severe hirsutism! she then tried to fix the side effect of hirsutism with novo-cyproterone/ethinyl estradiol tablets. i feel so helpless knowing that she screwed up my hormonal balance. i would have rather had irregular period once in a while (which now they are evenh more irregular...often 8 months apart!) then having hair all over my body. please please help me. i am afraid my specialist is just using me as an experiment to gage the reactions of the drugs. thank you for your time.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Combination pills are the usual treatment given initially to correct irregular cycles and as far as side effects are known, hirsutism is not seen with the pills; it is more likely to be due to the basic hormonal imbalance that is the cause of the irregular periods. Please get a complete hormonal evaluation to rule out polycystic ovarian disease or hyperprolactinemia and also get a sonogram-pelvic/trans-vaginal, to help in the diagnosis. Also, maintenance of a healthy weight and regular exercise is going to help you a lot. Hope this helps.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor